Research Repository

Some inequalities for commutators of bounded linear operators in Hilbert spaces

Dragomir, Sever S (2011) Some inequalities for commutators of bounded linear operators in Hilbert spaces. Filomat, 25 (2). pp. 151-162. ISSN 0354-5180

Full text for this resource is not available from the Research Repository.

Abstract

Some new inequalities for commutators that complement and in some in- stances improve recent results obtained by F. Kittaneh are given.

Item Type: Article
Uncontrolled Keywords: ResPubID22821, bounded linear operators, commutators, Cartesian decomposition, accretive operators
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0102 Applied Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Depositing User: VUIR
Date Deposited: 05 Jul 2012 05:57
Last Modified: 05 Jul 2012 05:57
URI: http://vuir.vu.edu.au/id/eprint/7888
DOI: https://doi.org/10.2298/FIL1102151D
ePrint Statistics: View download statistics for this item
Citations in Scopus: 1 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar